# SDR AUS20030490

- Difficulty date: May 8, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Bbavia 8KCAB
- Engine: Lyc AEIO360*
- Propeller: Amtr C8289
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Fuse
- Condition: Disconnected
- Location: Hourmeter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE HOURMETER INLINE FUSE HOLDER DISCONNECTED.
